Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Relativized weak disjointness and relatively invariant measures
HTML articles powered by AMS MathViewer

by Douglas C. McMahon PDF
Trans. Amer. Math. Soc. 236 (1978), 225-237 Request permission

Abstract:

In this paper we study the relativized weak disjointness and the relativized regionally proximal relation for homomorphisms of point-transitive transformation groups, under the assumption of a relativized invariant measure. We also include a proof of a Folner-type result for syndetic subsets of an amenable group.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20
  • Retrieve articles in all journals with MSC: 54H20
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 236 (1978), 225-237
  • MSC: Primary 54H20
  • DOI: https://doi.org/10.1090/S0002-9947-1978-0467704-9
  • MathSciNet review: 0467704